# SDR YENA200521

- Difficulty date: February 28, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 3,410 hours, 1,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW FROM FLIGHT 418 REPORTED POSSIBLE RUBBER SMOKE IN THE CABIN.  ACCOMPLISHED INFO NOTICE 2004-T023 TR.  LIVE TV OPERATION NORMAL NO FAULTS FOUND.  NO EVIDENCE OF RUBBER SMOKE ODOR IN THE CABIN.  NO COMPONENTS CHANGED.
